# SDR ASAA2023020241772

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 27,017 hours, 8,327 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 90202001
- Condition: Inoperative
- Location: Apu Cowl Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DET INOP. GROUNDED - YES. TROUBLESHOT IAW B737-900 FIM 26-10 TASK 801. BITE PROCEDURE INDICATED APU TAILPIPE DETECTOR FAULT. REMOVED AND REPLACED APU TAILPIPE OVERHEAT DETECTOR IAW B737-900 AMM 26-15-01.
